Schechter, Martin
The spectrum of operators on L p (E n )
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3 : Tome 24 (1970) no. 2 , p. 201-207
Zbl 0199.15902 | MR 267423
URL stable : http://www.numdam.org/item?id=ASNSP_1970_3_24_2_201_0

Bibliographie

1 Walter Littman, Multipliers in Lp and interpolation, Bull. Amer. Math. Soc. 71 (1965) 764-766. MR 179544 | Zbl 0156.36504

2 Martin Schechter, Partial differential operators on Lp (En), ibid. 75 (1969) 548-549. MR 254669 | Zbl 0184.13704

3 Martin Schechter, The spectra of non-elliptio operators, Israel J. Math. 6 (1968) 384-397. MR 252876 | Zbl 0184.32902

4 F.T. Iha, Spectral theory of partial differential operators, Thesis, University of California, Los Angeles, 1969.

5 F.T. Iha and F.C. Schubert, The spectrucm of partial differential operators on LP (Rn), Trans. Amer. Math. Soc., to appear. MR 270211 | Zbl 0219.47044

6 Erik Balslev, The essential spectrum of elliptic operators in LP (Rn), ibid 116 (1965) 193-217. MR 190524 | Zbl 0148.09403